MathSciNet Relay Station
MathSciNet bibliographic data
MR2480108 35B40 (34A12 34B45 35L60 92B05 92D50)
Bertozzi, Andrea L.; Carrillo, José A.; Laurent, Thomas Blow-up in multidimensional aggregation equations with mildly singular interaction kernels. Nonlinearity 22 (2009), no. 3, 683–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement